# SDR ASAA2015110413644

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,221 hours, 8,300 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 233A32041
- Part serial: D00918
- Condition: Failed
- Location: Electrical
- Part time: 52,327 hours, 19,470 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DOES NOT ACCEPT EXTERNAL POWER.  ACFT GROUNDED. CONFIRMED FAULT, ACFT WILL NOT ACCEPT EXTERNAL POWER.  ACCOMPLISHED FIM 24-41, TASK 804, TROUBLESHOT TO DEFECTIVE "AC SYSTEM GENERATOR & APU MODULE" P5-4 PANEL.  R & R P5-4 PANEL REF AMM TASK 24-21-51, GROUND FUNCTIONAL CHECK NORMAL REF AMM TASK 24-21-00-700-803.
